MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.The product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that after an intraocular lens (iol) implant surgery, a patient experienced poor vision.The surgeon removed the lens on a secondary procedure with the reason of wrong iol power.Additional information has been requested.
 
Event or Problem Description
Additional information has been requested and received stating the patient is happy now.
 
Additional Manufacturer Narrative
Additional information provided in a.2., b.3., b.5., b.6., and d.10.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Up on further review it was identified that the patient had an explant due to implantation of wrong iol power.Hence this file is no longer reportable.
 
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.This report does not meet criteria of serious injury.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11806097
Report Number1119421-2021-01004
Device Sequence Number11633321
Product Code MJP
UDI-Device Identifier00380652274784
UDI-Public00380652274784
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberSN6AT6
Device Catalogue NumberSN6AT6U160
Device Lot Number12633143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer05/28/2021
06/25/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/01/2021
07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTREPID AUTOSERT HP; INTREPID AUTOSERT IOL HP; MONARCH CARTRIDGE D; MONARCH III IOL HP; INTREPID AUTOSERT IOL HP; MONARCH III IOL HP
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR